# SDR HYIA20190128001

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: C4020641
- Aircraft time: 33,278 hours, 37,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211555
- Condition: Cracked
- Location: Lt Wing
- Part time: 33,278 hours, 37,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CLOSEOUT RIB LOCATED AT LEFT WING STATION 106.79. THIS CRACK STARTS AT A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT TRUNION SUPPORT AND EXTENDS FORWARD APPROXIMATELY .900 IN. THIS RIB WILL BE REPLACED USING NEW PARTS.
